Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | D | E | F | G | H | J | K | L | M | P | R | S | W | Á
Number of items at this level: 51.


Ackerman, E. and Keszegh, Balázs and Vizer, Máté (2016) On the size of planarly connected crossing graphs. LECTURE NOTES IN COMPUTER SCIENCE, 9801. pp. 311-320. ISSN 0302-9743

Ackerman, Eyal and Keszegh, Balázs and Vizer, Máté (2016) On the size of planarly connected crossing graphs. Lecture Notes in Computer Science (LNCS) : Proceedings of Graph Drawing 2016. (In Press)


Babai, László and Wilmes, John (2016) Asymptotic Delsarte cliques in distance-regular graphs. Journal of Algebraic Combinatorics, 43 (4). pp. 771-782. ISSN 0925-9899, ESSN: 1572-9192

Balka, Richárd and Darji, U. B. and Elekes, Márton (2016) Hausdorff and packing dimension of fibers and graphs of prevalent continuous maps. ADVANCES IN MATHEMATICS, 293. pp. 221-274. ISSN 0001-8708

Barát, János and Gyárfás, András and Lehel, József and Sárközy, Gábor (2016) Ramsey number of paths and connected matchings in Ore-type host graphs. DISCRETE MATHEMATICS, 339 (6). pp. 1690-1698. ISSN 0012-365X

Barát, János and Sárközy, Gábor (2016) Partitioning 2-Edge-Colored Ore-Type Graphs by Monochromatic Cycles. JOURNAL OF GRAPH THEORY, 81 (4). pp. 317-328. ISSN 0364-9024

Bodó, Ágnes and Katona, Gyula Y. and Simon L., Péter (2016) SIS Epidemic Propagation on Hypergraphs. Bulletin of Mathematical Biology, 78 (4). pp. 713-735. ISSN 0092-8240 (print), 1522-9602 (online)

Boha, Roland and Tóth, Brigitta and Kardos, Zsófia and File, Bálint and Gaál, Zsófia Anna and Molnár, Márk (2016) Aritmetikai feladat elektrofiziológiai elemzése a „minimális feszítő fák” módszerével. IDEGGYOGYASZATI SZEMLE-CLINICAL NEUROSCIENCE, 69 (5-6). pp. 169-176. ISSN 0019-1442

Bresar, Bostjan and Bujtás, Csilla and Gologranc, Tanja and Klavzar, Sandi and Kosmrlj, Gasper and Patkós, Balázs and Tuza, Zsolt and Vizer, Máté (2016) Dominating sequences in grid-like and toroidal graphs. ELECTRONIC JOURNAL OF COMBINATORICS. ISSN 1077-8926 (Submitted)

Bujtás, Csilla and Henning, M. A. and Tuza, Zsolt (2016) Transversal game on hypergraphs and the 3/4-Conjecture on the total domination game. SIAM JOURNAL ON DISCRETE MATHEMATICS, 30 (3). pp. 1830-1847. ISSN 0895-4801

Bujtás, Csilla and Patkós, Balázs and Tuza, Zsolt and Vizer, Máté (2016) The minimum number of vertices in uniform hypergraphs with given domination number. Discrete Mathematics. ISSN 0012-365X (In Press)

Bujtás, Csilla and Sampathkumar, E. and Tuza, Zsolt and Dominic, C. and Pushpalatha, L (2016) When the vertex coloring of a graph is an edge coloring of its line graph - a rare coincidence. ARS COMBINATORIA, 128. pp. 165-173. ISSN 0381-7032

Bujtás, Csilla and Tuza, Zsolt (2016) The Disjoint Domination Game. Discrete Mathematics, 339 (7). pp. 1985-1992. ISSN 0012-365X

Bujtás, Csilla and Tuza, Zsolt (2016) Transversal designs and induced decompositions of graphs. JOURNAL OF COMBINATORICS, 7 (2-3). pp. 257-269. ISSN 2156-3527


Candela, P. and Szegedy, Balázs and Vena, L. (2016) On Linear Configurations in Subsets of Compact Abelian Groups, and Invariant Measurable Hypergraphs. ANNALS OF COMBINATORICS, 20 (3). pp. 487-524. ISSN 0218-0006

Csóka, Endre (2016) On the graph limit question of Vera T. Sos. JOURNAL OF COMBINATORIAL THEORY SERIES B, 116. pp. 306-311. ISSN 0095-8956


Drgas-Burchardt, Ewa and Kowalska, Kamila and Michael, Jerzy and Tuza, Zsolt (2016) Some properties of vertex-oblique graphs. Discrete Mathematics, 339 (1). pp. 95-102. ISSN 0012-365X


Elek, Gábor (2016) Convergence and limits of linear representations of finite groups. Journal of Algebra, 450. pp. 588-615. ISSN 0021-8693


Faghani, Morteza and Katona, Gyula Y. and Ashrafi, Ali Reza and Koorepazan-Moftakhar, Fatemeh (2013) A Lower Bound for Graph Energy of Fullerenes. In: Carbon Materials: Chemistry and Physics. Carbon Materials: Chemistry and Physics (7). Springer, Berlin; Heidelberg; New York, pp. 463-471. ISBN 978-94-007-6412-5

Füredi, Zoltán and Kántor, Ida (2016) List Colorings with Distinct List Sizes, the Case of Complete Bipartite Graphs. JOURNAL OF GRAPH THEORY, 82 (2). pp. 218-227. ISSN 0364-9024


Gerbner, Dániel and Keszegh, Balázs and Mészáros, Gábor and Patkós, Balázs and Vizer, Máté (2016) Line Percolation in Finite Projective Planes. SIDMA. (Submitted)

Gyárfás, András (2016) Vertex covers by monochromatic pieces - A survey of results and problems. DISCRETE MATHEMATICS, 399 (7). pp. 1970-1977. ISSN 0012-365X

Gyárfás, András and Győri, Ervin and Simonovits, Miklós (2016) On 3-uniform hypergraphs without linear cycles. JOURNAL OF COMBINATORICS, 7 (1). pp. 205-216. ISSN 2156-3527

Gyárfás, András and Riasanovsky, Alexander W. N. and Sherman-Bennett, Melissa U (2016) Chromatic Ramsey number of acyclic hypergraphs. DISCRETE MATHEMATICS, 340. pp. 373-378. ISSN 0012-365X

Gyárfás, András and Sárközy, Gábor (2016) Cliques in C_4-free graphs of large minimum degree. PERIODICA MATHEMATICA HUNGARICA, &. pp. 1-6. ISSN 0031-5303

Győri, Ervin and Katona, Gyula Y. and Lemons, Nathan (2016) Hypergraph extensions of the Erdős-Gallai Theorem. European Journal of Combinatorics, 58. pp. 238-246. ISSN 0195-6698

Győri, Ervin and Kensell, Scott and Tompkins, Casey (2016) Making a C6C6-free graph C4C4-free and bipartite. DISCRETE APPLIED MATHEMATICS, 209. pp. 133-136. ISSN 0166-218X

Győri, Ervin and Kostochka, A. and McConvey, A. and Yager, D. (2016) A list version of graph packing. DISCRETE MATHEMATICS, 339 (8). pp. 2178-2185. ISSN 0012-365X

Győri, Ervin and Kostochka, A. and McConvey, Andrew and Yager, Derrek (2016) Toward Żak's conjecture on graph packing. JOURNAL OF COMBINATORICS, 7 (2-3). pp. 307-340. ISSN 2156-3527


Helle, Zita and Simonyi, Gábor (2016) Orientations Making k-Cycles Cyclic. GRAPHS AND COMBINATORICS, 32 (6). pp. 2415-2423. ISSN 0911-0119


Juhász, Ferenc (1981) On the spectrum of a random graph. In: Algebraic methods in graph theory. Colloquia Mathematica Societatis János Bolyai (25). North-Holland Publishing Co. ; János Bolyai Mathematical Society, Amsterdam; Budapest, pp. 313-316. ISBN 963-8021-40-3 ; 0-44-485442-8

Juhász, Ferenc (1982) The asymptotic behaviour of Lovász' theta function for random graphs. COMBINATORICA, 2 (2). pp. 153-155. ISSN 0209-9683


Kalmár, Boldizsár (2016) Interlacement of Double Curves of Immersed Spheres. DISCRETE AND COMPUTATIONAL GEOMETRY, 55 (3). pp. 550-570. ISSN 0179-5376

Katona, Gyula Y. and Papp, László F. (2016) The optimal rubbling number of ladders, prisms and Möbius-ladders. DISCRETE APPLIED MATHEMATICS, 209. pp. 227-246. ISSN 0166-218X

Katona, Gyula Y. and Szabó, Péter (2016) Bounds on the Number of Edges in Hypertrees. DISCRETE MATHEMATICS, 339 (7). pp. 1884-1991. ISSN 0012-365X

Keszegh, Balázs and Zhu, Xuding (2016) Choosability and paintability of the lexicographic product of graphs. DISCRETE APPLIED MATHEMATICS. ISSN 0166-218X (Submitted)


Lakshmanan, Aparna S. and Bujtás, Csilla and Tuza, Zsolt (2016) Induced cycles in triangle graphs. DISCRETE APPLIED MATHEMATICS, 209. pp. 264-275. ISSN 0166-218X



Mészáros, Gábor (2016) On linkedness in the Cartesian product of graphs. PERIODICA MATHEMATICA HUNGARICA, 72 (2). pp. 130-138. ISSN 0031-5303


Pach, János (2016) Graphs with no grid obstacle representation. GEOMBINATORICS, XXVI (2). pp. 80-83. ISSN 1065-7371

Patkós, Balázs (2015) Supersaturation and stability for forbidden subposet problems. Journal of Combinatorial theory, Series A, 136. pp. 220-237.


Recski, Gábor András (2016) Building Concept Graphs from Monolingual Dictionary Entries. In: Proceedings of the Tenth International Conference on Language Resources and Evaluation (LREC 2016). European Language Resources Association (ELRA), Portoroz, pp. 2620-2624. ISBN 978-2-9517408-9-1


Semeráth, Oszkár and Varró, Dániel (2017) Evaluating Well-Formedness Constraints on Incomplete Models. ACTA CYBERNETICA-SZEGED. pp. 1-26. ISSN 0324-721X

Semeráth, Oszkár and Varró, Dániel (2017) Graph Constraint Evaluation over Partial Models by Constraint Rewriting. In: Proceedings of the 10th International Conference on Model Transformation, 2017.07.17-2017.07.18, Marburg.

Sziklai, Balázs and Fleiner, Tamás and Solymosi, Tamás (2016) On the core and nucleolus of directed acyclic graph games. MATHEMATICAL PROGRAMMING. pp. 1-29. ISSN 0025-5610

Sárközy, Gábor and Gyárfás, András (2016) Ramsey number of a connected triangle matching. JOURNAL OF GRAPH THEORY, 83 (2). pp. 109-119. ISSN 0364-9024


Wiener, Gábor (2016) Depth first search in claw-free graphs. In: JCDCGGG 2016, Tokió.

Wiener, Gábor (2016) Leaf-critical and leaf-stable graphs. Journal of Graph Theory. ISSN 0364-9024

Wiener, Gábor (2016) On constructions of hypotraceable graphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS. ISSN 1571-0653 (In Press)

Wiener, Gábor (2016) On non-traceable, non-hypotraceable, arachnoid graphs. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 49. pp. 621-627. ISSN 1571-0653


Ács, Bernadett and Szederkényi, Gábor and Tuza, Zoltán András and Tuza, Zsolt (2015) Computing Linearly Conjugate Weakly Reversible Kinetic Structures Using Optimization and Graph Theory. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 74 (3). pp. 481-504. ISSN 0340-6253

This list was generated on Tue Aug 22 16:53:53 2017 CEST.